# SDR AALA202102189016

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 33,111 hours, 13,455 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Deck
- Part number: 111A62029
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND LEFT MAIN LANDING GEAR WHEEL WELL BETWEEN LEFT BUTT LINE 31.83 AND 40.00 APPROXIMATELY .350 LONG.  ACCOMPLISHED REPAIR OF PRESSURE DECK PER SRM 57-10-10-2R-4 PART 6.
